I am 53 F.and suffer frommajor depression and adhd. My doctor has me taking effexor, celexa, and vyvanse. i've been reading that this may cause seriton sydrome which is quite serious..Any advice?
Taking both Effexor and Celexa is an odd and uncommon choice for anyone to take, and it does run the risk of Serotonin-Syndrome.
Many doctors will prescribe an SSRI or SNRI (like Celexa OR Effexor), then add Wellbutrin as well to offset any negative side-effects (like drowsiness or low sex drive). It is safe to take Wellbutrin with Vyvanse: my doctor had me on Adderall and Wellbutrin and there were no adverse effects.
Perhaps you should seek a second opinion, since your current doctor has you on two medications that are potentially dangerous.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
I am currently taking Vyvanse for adult ADHD and I need to know if anyone has experienced blackouts?
Posted 15 Mar 2010 • 1 answer
Posted 12 Aug 2010 • 1 answer
Posted 3 Mar 2015 • 6 answers
Posted 24 Nov 2016 • 2 answers